Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Epididymitis. Blood in urine. Testicles feel heavy. Reason?

Hello. I have been seeing a urologist for epidididymitis. I have the usual symptoms, except I have been having blood in my urine that clears up in about 3 hours. I have had ultra sound of my testicles and everything seemed normal. My epididymis is very tender and that s when blood shows up in my urine. The testicles feel very heavy. I am wearing athletic supporter, which seems to help. I m scheduled for bladder and kidney scan next month. Do you have any thoughts?
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Urologist 's  Response
welcome to HCM.
The line of treatment is to do urine routine and culture tests to look for the bacteria causing the trouble. Based on that antibiotics can be started and need to be taken for 2 to 3 weeks.
Also anti-inflammatory agents and scrotal support should help.
The pain usually subsides in 3 to 4 days but the swelling can take upto 3 months to settle.
Best regards
Answered: Mon, 24 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor